# SDR WRNA200500007

- Difficulty date: March 24, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 35,058 hours, 22,896 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4034100901
- Part serial: 82090569
- Condition: Unserviceable
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CAPTAINS AIRSPEED INDICATOR DECREASED TO ZERO (0). CAPTIANS ALTIMETER REMAINED AT 300 FT. DURING CLIMB OUT. AIRCRAFT RETURNED TO AIRPORT, LANDING NORMAL.  REMOVED AND REPLACED AIR DATA  COMPUTER IAW 34-12-34.  OPS AND FUNCTIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
